[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 1, Issue 1 (9-2004) ::
JSRI 2004, 1(1): 31-50 Back to browse issues page
Regression Analysis under Inverse Gaussian Model: Repeated Observation Case
Reza Meshkani M. *
, mrmeshkani@gmail.com
Abstract:   (1627 Views)

 Traditional regression analyses assume normality of observations and independence of mean and variance. However, there are many examples in science and Technology where the observations come from a skewed distribution and moreover there is a functional dependence between variance and mean.

In this article, we propose a method for regression analysis under Inverse Gaussian model when there are repeated observations for a fixed value of explanatory variable. The problem is treated by likelihood, Bayes, and empirical Bayes procedures, using conjugate priors. Inferences are provided for regression analysis.

Keywords: Bayesian inference, empirical Bayes, conjugate prior, posterior, inverse Gaussian distribution, regression, likelihood.
Full-Text [PDF 1349 kb]   (376 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/9 | Accepted: 2016/02/9 | Published: 2016/02/9
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Meshkani R. Regression Analysis under Inverse Gaussian Model: Repeated Observation Case. JSRI. 2004; 1 (1) :31-50
URL: http://jsri.srtc.ac.ir/article-1-138-en.html


Volume 1, Issue 1 (9-2004) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3781